# SDR CALA2024021900447

- Difficulty date: February 8, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 70,888 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540, Rbl 6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 6.14 IS CRACKED. SUPPORT TASK NSA EMX N/R 00149. REMOVED AND REPLACED SHEAR FITTINGAT STA. 540 AND RBL 6.14 IAW SSFR REPORT FORM 46-0024,  SRM 51-40-02AND BAC DWG 111A2000 REV ORIGINAL,FOR WORK 02/16/2024. ACCOMPLISHED SEE NSA EMX N/R 00149 AND HANGER N/R 5867159,CIR C/W.
